Korean J. Math. Vol. 31 No. 2 (2023) pp.133-137
DOI: https://doi.org/10.11568/kjm.2023.31.2.133

A remark on statistical manifolds with torsion

Main Article Content

Hwajeong Kim


Consider a Riemannian manifold $M$ equipped with a metric $g$. In this article, we study a notion for statistical manifolds $(M,g,\nabla)$, which can have a non-zero torsion, abbreviated to SMT. Then it turns out that the tensor fields $\nabla g$ and $\tilde{\nabla} g$ obtained from two different SMT-connections are different.

Article Details


[1] S. Amari, Information Geometry and Its Applications, Applied Mathematical Sciences. Springer Japan (2016). Google Scholar

[2] A.M.Blaga, A. Nannicini, Conformal-projective transformations on statistical and semi-Weyl manifolds with torsion, arXiv.2209.00689vl, (2022). Google Scholar

[3] O.Calin, C. Udriste, Geometric Modeling in Probability and Statistics, Springer (2013). Google Scholar

[4] E. Cartan, Sur les varietes a connexion affine et la theorie de la relativite generalisee, Ann. Ec. Norm. Sup. 42 (1925), 17-88, English transl. by Magnon and A. Ashtekar, On manifolds with an affine conneciton and the theory of general relativity, Napoli: Bibliopolis (1986). Google Scholar

[5] H. Kim, A note on statistical manifolds with torsion, Communi. Korean Math. Soc. 38 (2023), No. 2, 621–628. https://doi.org/10.4134/CKMS.c220208 Google Scholar

[6] T. Kurose, Statistical manifolds admitting torsion. Geometry and Something. (2007), in Japansee. Google Scholar

[7] S. L. Lauritzen, Statistical manifolds, Differential Geometry in statistical inference, 10 (1987), 163–216. Google Scholar

[8] H. Matsuzoe, Statistical manifolds and affine differential geometry, Advanced Studies in Pure Mathematics 57, Probabilistic Approach to Geometry (2010), 303–321. Google Scholar

[9] H. Nagaoka, S. Amari, Differential geometry of smooth families of probability distributions, Technical Report (METR) 82-7, Dept. of Math. Eng. and Instr. Phys., Univ. of Tokyo, (1982). Google Scholar

[10] A. P. Norden, On pairs of conjugate parallel displacements in multidimensional spaces, In Dok- lady Akademii nauk SSSR, volume 49 (1945), 1345–1347. Google Scholar

[11] U. Simon, in Affine Differential Geometry, Handbook of Differential Geometry, vol. I (ed. by F. Dillen, L. Verstraelen), Elsevier Science, Amaterdam (2000) , 905–961. Google Scholar